If you would like to post in the Forums, you will need to Sign In
with a myDaVita.com account. If you do not have a myDaVita.com account, you will need to Register
. Before you post, use the search function above to see if the topic is already covered. If it isnít covered, post under the appropriate sub-forum and please stay on topic.
Problem with twitching
Hi, I am new to the forum, but have been on dialysis for almost 4 years. I have Lupus Nephritis, which is what caused my kidneys to fail. I have a host of other ailments, but the most worrisome one is my Lupus. I absolutely do not care for dialysis. I would rather miss treatments than go....my reasons for doing so is because I always have twitches in my feet after treatment. This drives me insane. My toes move around in directions that are not meant to move in and at continues until the next treatment nonstop. I can even feel my toes moving around in my shoes. I feel like ET or some weird out of space character. I watch my fluid intake very carefully and at times drink a little more than I should just to see if the problem will still bother me. It does. I have asked people at my unit and no one is bothered by this. Is there anyone out there that has this problem. It is nervewracking! I get lectured when I miss treatment and have gone as long as a month without problems. In the end I get sick and am admitted to the hospsital, but these durations of not having treatment means not having this problem. Please offer advice.